# SDR GTIA2017040301861

- Difficulty date: April 3, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2590
- Aircraft time: 39,593 hours, 16,989 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 13 O2 MASKS DEPLOYED UPON LANDING. REPACKED ROW 13 O2 MASK. OPERATIONAL TEST OK IAW AMM 35-23-00.
